# SDR IPXA10658192

- Difficulty date: January 12, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114T410449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C,  LT WING NR 4 SLAT L/E INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  LT WING NR 4 SLAT INBD AREA AT OSS 572.875 NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG201, REV 45 ORG MATL IS CLAD 7075T6-0.063", CRACK LENGTH IS 0.13", DAMAGED CUTOUT IS 9" X 7.375".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR W/MATL CLAD 7075T6-0.071" AS DOUBLER CLAD 7075T6-0.063" AS REPAIR PLATE.  REPAIR SIZE IS 12" X 10 3/8".
